# SDR ASOA2015101213923

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, SEAT TRACK SEGMENT BS 847.62 - 977 CORRODED SEVERAL AREAS.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED THE SEAT TRACK IAW AMM 53-00-49-000-801 A07. FABRICATED A NEW SEAT TRACK IAW REO 670-53-00-343. INSTALLED THE NEW SEAT TRACK IAW AMM 53-00-49-400-801 A07.
